# SDR IXXA20250424001

- Difficulty date: March 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T25012
- Condition: Gouged
- Location: Zone 600
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE RIGHT WING LEADING EDGE RIB USING ALTERNATE FINISH. HAECO W.O. 320011 AND NR 35297
